# SDR EIA980356

- Difficulty date: December 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 2484
- Part time: 78,029 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C5 CHECK, BS 2484 FORWARD LOWER LEFT SPLICE FITTING VERTICAL LEG 2ND OUTBOARD FASTENER HOLE CRACKED.  REPLACED SPLICE FITTING PER SB 747-53-2162.  (M)

## Service documents this report cites (1) (OpenAirDocs)

Manufacturers' service documents named in its text, read by OpenAirDocs, so check each against the text.

- [Boeing SB 747-53-2162](https://openairdocs.org/service-documents/boeing/sb-747-53-2162.md). Cited as "SB 747-53-2162"
